# SDR SWAA2023081574720

- Difficulty date: July 5, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR INNER SKIN PREVIOUS REPAIR IS DISBONDED. (MARKED)<[01] PANEL 193AR WITH INNER SKIN PREVIOUS REPAIR THAT'S DISBONDED AS MARKED WAS REPLACED WITH A SERVICEABLE PANEL DUE TO AMOUNT OF ALL DAMAGE PER SRM 51-10-02-0G-0 PARA 9.A.1.;[02] VERIFIED CORRECTIVE ACTION 1.
